Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

OK well I apologize but I am new to the sight so I am going to lay out all the questions I've been holding in, I know you'll probably get sick of me but by next week I probably won't ask as many questions:

I thought a side effect was "Dry Eyes" but my eyes seem to be doing the exact opposite. They run all the time and are red. When I wake up they're usually crusty (I know that is a little too descriptive) but by the time I get to work, they are red, glossy, and running. It's embarrasing because I told my boss that I'm taking tane so she could monitor my 'mood' so I know when she sees my eyes she's thinking I'm getting depressed and crying!

--My nose is always running as well!

--I weight about 145, 5'9, and I just moved from 40mg to 60mg nearly three weeks ago. I am into my 2nd month. My results are not coming quick enough but I know it takes time. But isn't this medicine supposed to improve the skin as well as stop the breakouts? Can anyone tell me about that Accutane glow I've heard so much about? Because I don't have it yet!

Share this post


Link to post
Share on other sites
Guest TylerD

Back a month ago when i was on 20 mg my eyes used to run all the time it was so annoying especially before i went to bed they would always leak it looked like i was crying i think the cause to this is because your eyes are getting so dryed out that they are producing more water so keep the eyes moisturized its not anything serious just apply some eye drops and drink lots of water.

Share this post


Link to post
Share on other sites

I agree. I think that the eyes are working overtime to keep moistened while the tane dries everything out. I am on 80mgs and have noticed this since the 1st month. I started on 20mgs then to 40 mgs and now the past month I have been on 80mgs.

I would say use eye drops. It is really not nearly as annoying as the cracked, dry lips. On 80 mgs, I cannot go anywhere without lip balm. I literally apply it like every hour or so.

Share this post


Link to post
Share on other sites

Yeah it's a total paradox isn't it.

Basically the conjunctivae aren't able to hold the moisture cos they are drying out.....so eyes feel irritated (like hayfever). You then end up streaming with tears...particularly if out in the wind, or cold air. But it's inefficient cos most of the tears don't "stick" to the eyes. Old ladies get it all the time!!

Best thing to do is use eye-drops regularly......or even "artificial tears". Called hypromellose here in UK....dunno about elsewhere. I think they are supposed to work better than over the counter eye-drops.

I'm getting sick of people commenting on my red eyes....."are you ok?". I must look like I'm crying all the time! At least with the hayfever season coming we can blame that.....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×